# SDR SWAA2020090313013

- Difficulty date: August 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 44,169 hours, 22,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR AFT LATCH RUBBING BLOCK DOUBLER HAS 2 EA CRACKS AT LOWER RIVET.  MOD / INSTALLED TIME LIMITED REPAIR PER EA 20-153-01603. SEE ATTACHED SA-M 326 FOR WORK IN PROGRESS DETAILS PERMANENT ACTION REQUIRED: PERMANENT REPAIR OF THIS ITEM WILL BE INCORPORATED WITH THE PERMANENT REPAIR OF EA 20-153-0150. PERMANENT REPAIR TIME LIMIT 55 DAYS OR 420 CYCLES; WHICHEVER COMES FIRST
